Jump to content


Biomarker for Diffuse Scleroderma skin has been discovered!


Photo

Revatio and restlessness


  • Please log in to reply
3 replies to this topic

#1 fragiledancer2

fragiledancer2

    Senior Bronze Member

  • Members
  • PipPipPip
  • 44 posts

Posted 28 November 2011 - 03:49 PM

Me again!

Thanks for all your replies on the fingers. I am getting botox next week. My blood pressure is already quite low, but I will ask about the calcium channel blockers. Has anyone using Revatio or Cialis noticed restlessness or twitching at night? I was on a small dose of Reglan for 14 days and developed restlessness, so stopped and began the Revatio slowly after that. I know it can cause insomnia which has been awful.

Appreciate any experiences you've had.

#2 Joelf

Joelf

    Star Ruby Member

  • ISN Root Admin
  • PipPipPipPipPipPipPipPipPipPipPipPipPip
  • 4,610 posts
  • Location:West Sussex

Posted 28 November 2011 - 04:49 PM

Hi Fragiledancer,

I've never taken Revatio (Sildenafil Citrate) or Cialis but I'm hoping that the link I've provided will give you some information. I've also found this thread on Revatio Side Effects which I hope will be helpful.

I know we have other members who've used these medications and I expect they will be along soon to let you know their experiences.

Kind regards,

Jo Frowde
ISN Assistant Webmaster

SD World Webmaster
ISN Sclero Forums Manager
ISN News Manager

ISN Hotline Support Specialist
ISN Chat Host
International Scleroderma Network (ISN)


#3 marsha

marsha

    Silver Member

  • Members
  • PipPipPipPip
  • 157 posts
  • Location:Maine

Posted 29 November 2011 - 10:04 AM

Good Morning Fragiledancer,

I just recently did a trail of adcirca ( Cialis) and I didn't have the restlessness, but I did have a terrible headache for the 14 days and also awful Heartburn the worse I have ever had. It was treatable, I didn't at the time put the two together until I stopped it and my usual antacid worked again. Good luck with the botox, you are using that for the ulcers on your fingers?

Keep us posted
Marsha

#4 fragiledancer2

fragiledancer2

    Senior Bronze Member

  • Topic Starter
  • Members
  • PipPipPip
  • 44 posts

Posted 29 November 2011 - 08:47 PM

It wasn't the Revatio-it was the antibiotic I was on Levaquin that can cause monoclonal chorea like movements!!!